# SDR ABXA9800080

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 59145581N
- Condition: Corroded
- Location: Aft Fuselage
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION AT THE AFT END OF THE PRESSURIZATION OUTFLOW VALVE SCOOP.  REPLACED DOUBLER IAW DC9 SRM 51-30-2.
